# SDR SWAA2020022041580

- Difficulty date: February 9, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,824 hours, 32,503 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER #4 STA. 120.30 INSPAR RIB #2 VERTICAL STIFFENER CRACKED APPROXIMATELY 1" FROM LOWER SKIN. / REPAIRED RIB PER SRM.
